Correction to the paper: Random coincidence degree theory with applications to random differential inclusions

Enayet U, Tarafdar; P. Watson; George Xian-Zhi Yuan

Commentationes Mathematicae Universitatis Carolinae (1997)

  • Volume: 38, Issue: 4, page 815-816
  • ISSN: 0010-2628

How to cite

top

Tarafdar, Enayet U,, Watson, P., and Yuan, George Xian-Zhi. "Correction to the paper: Random coincidence degree theory with applications to random differential inclusions." Commentationes Mathematicae Universitatis Carolinae 38.4 (1997): 815-816. <http://eudml.org/doc/22310>.

@article{Tarafdar1997,
author = {Tarafdar, Enayet U,, Watson, P., Yuan, George Xian-Zhi},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Souslin family; Carathéodory upper semicontinuous; random (stochastic) topological degree; measurable space},
language = {eng},
number = {4},
pages = {815-816},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Correction to the paper: Random coincidence degree theory with applications to random differential inclusions},
url = {http://eudml.org/doc/22310},
volume = {38},
year = {1997},
}

TY - JOUR
AU - Tarafdar, Enayet U,
AU - Watson, P.
AU - Yuan, George Xian-Zhi
TI - Correction to the paper: Random coincidence degree theory with applications to random differential inclusions
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1997
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 38
IS - 4
SP - 815
EP - 816
LA - eng
KW - Souslin family; Carathéodory upper semicontinuous; random (stochastic) topological degree; measurable space
UR - http://eudml.org/doc/22310
ER -

References

top
  1. Tarafdar E., Watson P., Xian-Zhi Yuan, Random coincidence degree theory with applications to random differential inclusions , Comment. Math. Univ. Carolinae 37 (1996), 725--748. (1996) Zbl0886.47030MR1440704
  2. Tarafdar E., Watson P., Xian-Zhi Yuan, Jointly measurable selections of condensing Carathéodory set-valued mappings and its applications to random fixed points , Nonlinear Anal. T.M.A. 28 (1997), 39--48. (1997) Zbl0861.54017MR1416032
  3. Tarafdar E., Watson P., Xian-Zhi Yuan, Erratum to our paper “Jointly measurable selections of condensing Carathéodory set-valued mappings and its applications to random fixed points, Nonlinear Anal. T.M.A., 28 ( 1997 ) , p. 39 48 , Nonlinear Anal. T.M.A.(to appear). Zbl0861.54017MR1416032
  4. Tan K.K., Yuan X.Z., On deterministic and random fixed points , Proc. Amer. Math. Soc. 119 (1993), 849--856. (1993) Zbl0801.47044MR1169051

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.